Modular interpolation and modular estimates of the Fourier transform and related operators

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We introduce an approach to modular interpolation in this paper. By using this interpolation, we establish the modular inequalities for the Fourier transform, the Laplace transform, the Hankel transform and the oscillatory integral operators. Moreover, we also obtain the modular Fourier restriction theorem. Copyright © 2017 EMS Publishing House.
Original languageEnglish
Pages (from-to)349-368
JournalRendiconti Lincei - Matematica e Applicazioni
Volume28
Issue number2
Early online dateMay 2017
DOIs
Publication statusPublished - 2017

    Fingerprint

Citation

Ho, K.-P. (2017). Modular interpolation and modular estimates of the Fourier transform and related operators. Rendiconti Lincei - Matematica e Applicazioni, 28(2), 349-368.

Keywords

  • Modular inequality
  • Fourier transform
  • Interpolation
  • Hankel transform
  • Oscillatory integrals
  • Fourier restriction